# SDR COMA0560414

- Difficulty date: July 27, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 26,503 hours, 24,935 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1037707
- Part serial: 54C0021
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 26,498 hours, 24,929 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5553 - CABIN ALTITUDE CAUTION MESSAGE.  REPLACED THE PRIMARY OUTFLOW VALVE.
